Subscribe Now Subscribe Today
Science Alert
FOLLOW US:     Facebook     Twitter
Curve Top
Asian Journal of Algebra
  Year: 2008 | Volume: 1 | Issue: 1 | Page No.: 25-28
DOI: 10.3923/aja.2008.25.28
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail
Groups Satisfying Some Normalizer Conditions
A. Liggonah

The aim of the study is to characterize all finite groups that satisfy the normalizer conditions stated in this manuscript. Group and character theoretic methods are used in the study and it is proved that such groups are not simple. Specifically, the following result is established. Let a finite group G have a maximal subgroup H satisfying: (I)H = XP<t>, where P = <x, y: x3 = y3 = [x, y] = 1> and t2 = (zt)2 = 1 for all z in H. (II) X = RxKxT, where R has odd order and y acts fixed-point-free on X; K and T are 2-groups, xy centralizes K and acts fixed-pint-free on T; x centralizes T and acts fixed-point-free on K. T≠1, K≠1. (III) H is the only maximal subgroup of G containing XP and |Ω1(Z(KxT))|>4. Then G is not a simple group.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

A. Liggonah , 2008. Groups Satisfying Some Normalizer Conditions. Asian Journal of Algebra, 1: 25-28.

DOI: 10.3923/aja.2008.25.28








Curve Bottom